# SDR REXA2022090101991

- Difficulty date: June 22, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180623
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FORMER, @ FS 329.00, DD-6 TO DD-8, CORRODED.	REMOVED & REPLACED ORMER, I.A.W. CRJ 700 SRM, #51-42-21-001-001-A01, #51-42-06-001-001-A01, AND #51-40-11-001-001-A01
